# SDR SWAA2023121124300

- Difficulty date: November 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 50,873 hours, 30,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WATER SERVICE DOOR 146AR SUPPORT ANGLE AT LOWER FUSELAGE 2023-694779<[01] REPLACED SUPPORT ANGLE LOCATED WATER SERVICE DOOR 146AR AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 147A7221 ; SHEET 15 ; REV B.;[02] TASK CARD COMPLETED
